MathSciNet Relay Station
MathSciNet bibliographic data
MR2238147 34C07 (37C10 37G40)
Yu, P.; Han, M.; Yuan, Y. Analysis on limit cycles of $Z_q$-equivariant polynomial vector fields with degree 3 or 4. J. Math. Anal. Appl. 322 (2006), no. 1, 51–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement